Alert archive / Oklahoma / Frost Advisories in 2006

Frost Advisory 2, NWS Tulsa, OK

October 22, 200613 counties in Oklahoma

NWS Tulsa, OK issued this frost advisory at Oct 22, 2006, 5:03 AM CDT for 13 counties in Oklahoma. It took effect at Oct 23, 2006, 1:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 22, 2006, 5:03 AM CDT (10:03 UTC)
In effect from
Oct 23, 2006, 1:00 AM CDT
Expired
Oct 23, 2006, 9:00 AM CDT
In force
8 hr
Issued by
NWS Tulsa, OK

Counties Cherokee County, OK, Choctaw County, OK, Creek County, OK, Haskell County, OK, Latimer County, OK, McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Pittsburg County, OK, Pushmataha County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 93 km from the middle of the area, began a volume at 10:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 10.1 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2006-10-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2006-10-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -106 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
773 m above ground
0-6 km bulk shear
95 kt
0-1 km storm-relative helicity
-106 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KTSA 221003
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
503 AM CDT SUN OCT 22 2006

ARZ001-002-010-011-OKZ054>059-061>063-069-221815-
/O.UPG.KTSA.FZ.A.0002.061023T0600Z-061023T1400Z/
/O.NEW.KTSA.FZ.W.0001.061023T0600Z-061023T1400Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-PAWNEE-ROGERS-MAYES-DELAWARE-ADAIR-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...
CLAREMORE...PRYOR...JAY...STILWELL
503 AM CDT SUN OCT 22 2006

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY FOR THE
FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...ROGERS...
MAYES...DELAWARE...ADAIR.

IN THE FREEZE WARNING AREA...HIGH PRESSURE...LIGHT WINDS AND 
GENERALLY CLEAR SKIES WILL ALLOW TEMPERATURES TO SETTLE TO 
AROUND 30 DEGREES OVERNIGHT. WIDESPREAD FROST IS EXPECTED.
NORMALLY COLDER VALLEY LOCATIONS WILL BE PARTICULARLY SUSCEPTIBLE
TO SUB FREEZING TEMPERATURES. 

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL UNPROTECTED COLD
SENSITIVE PLANTS.

$$

ARZ019-020-029-OKZ049-053-060-064>068-070>076-221815-
/O.NEW.KTSA.FR.Y.0002.061023T0600Z-061023T1400Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-TULSA-CREEK-
OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE-MCINTOSH-SEQUOYAH-
PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...ANTLERS...CLAYTON...HUGO...TULSA...BRISTOW...
OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...MUSKOGEE...EUFAULA...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
503 AM CDT SUN OCT 22 2006

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY FOR
THE FOLLOWING COUNTIES...

IN ARKANSAS...
CRAWFORD...FRANKLIN...SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...TULSA...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...MUSKOGEE...MCINTOSH...SEQUOYAH...PITTSBURG...
HASKELL...LATIMER...LE FLORE.

IN THE FROST ADVISORY AREA...HIGH PRESSURE...LIGHT WINDS AND
GENERALLY CLEAR SKIES WILL ALLOW TEMPERATURES TO SETTLE INTO
THE 30S TONIGHT. PORTIONS OF THE ADVISORY AREA WILL EXPERIENCE
PATCHY FROST. VALLEY LOCATIONS WILL BE PARTICULARLY VULNERABLE
TO FROST. 

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
3 follow-up statements
000 
WWUS74 KTSA 222114
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
414 PM CDT SUN OCT 22 2006

ARZ001-002-010-011-OKZ054>059-061>063-069-230515-
/O.CON.KTSA.FZ.W.0001.061023T0600Z-061023T1400Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-PAWNEE-ROGERS-MAYES-DELAWARE-ADAIR-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...
CLAREMORE...PRYOR...JAY...STILWELL
414 PM CDT SUN OCT 22 2006

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY
FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...ROGERS...
MAYES...DELAWARE...ADAIR.

IN THE FREEZE WARNING AREA...HIGH PRESSURE AND LIGHT WINDS
WILL ALLOW TEMPERATURES TO SETTLE INTO THE UPPER 20S TO 
LOWER 30S. WIDESPREAD FROST IS EXPECTED. NORMALLY COLDER 
VALLEY LOCATIONS WILL BE PARTICULARLY SUSCEPTIBLE TO SUB 
FREEZING TEMPERATURES. 

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL UNPROTECTED COLD
SENSITIVE PLANTS.

$$

ARZ019-020-029-OKZ049-053-060-064>068-070>076-230515-
/O.CON.KTSA.FR.Y.0002.061023T0600Z-061023T1400Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-TULSA-CREEK-
OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE-MCINTOSH-SEQUOYAH-
PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...ANTLERS...CLAYTON...HUGO...TULSA...BRISTOW...
OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...MUSKOGEE...EUFAULA...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
414 PM CDT SUN OCT 22 2006

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY
FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
CRAWFORD...FRANKLIN...SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...TULSA...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...MUSKOGEE...MCINTOSH...SEQUOYAH...PITTSBURG...
HASKELL...LATIMER...LE FLORE.

IN THE FROST ADVISORY AREA...HIGH PRESSURE...LIGHT WINDS AND
GENERALLY CLEAR SKIES WILL ALLOW TEMPERATURES TO SETTLE INTO
THE 30S TONIGHT. PORTIONS OF THE ADVISORY AREA WILL EXPERIENCE
PATCHY FROST. VALLEY LOCATIONS WILL BE PARTICULARLY VULNERABLE
TO FROST.  TEMPERATURES IN A FEW VALLEY LOCATIONS IN SOUTHEAST
OKLAHOMA COULD APPROACH FREEZING BY MONDAY MORNING.  

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
000 
WWUS74 KTSA 230215
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
915 PM CDT SUN OCT 22 2006

ARZ001-002-010-011-OKZ054>059-061>063-069-230930-
/O.CON.KTSA.FZ.W.0001.061023T0600Z-061023T1400Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-PAWNEE-ROGERS-MAYES-DELAWARE-ADAIR-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...
CLAREMORE...PRYOR...JAY...STILWELL
915 PM CDT SUN OCT 22 2006

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY
FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...ROGERS...
MAYES...DELAWARE...ADAIR.

N THE FREEZE WARNING AREA...HIGH PRESSURE AND LIGHT WINDS
WILL ALLOW TEMPERATURES TO SETTLE INTO THE UPPER 20S TO 
LOWER 30S. WIDESPREAD FROST IS EXPECTED. NORMALLY COLDER 
VALLEY LOCATIONS WILL BE PARTICULARLY SUSCEPTIBLE TO SUB 
FREEZING TEMPERATURES. 

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL UNPROTECTED COLD
SENSITIVE PLANTS.


$$

ARZ019-020-029-OKZ049-053-060-064>068-070>076-230930-
/O.CON.KTSA.FR.Y.0002.061023T0600Z-061023T1400Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-TULSA-CREEK-
OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE-MCINTOSH-SEQUOYAH-
PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...ANTLERS...CLAYTON...HUGO...TULSA...BRISTOW...
OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...MUSKOGEE...EUFAULA...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
915 PM CDT SUN OCT 22 2006

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY
FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
CRAWFORD...FRANKLIN...SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...TULSA...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...MUSKOGEE...MCINTOSH...SEQUOYAH...PITTSBURG...
HASKELL...LATIMER...LE FLORE.

IN THE FROST ADVISORY AREA...HIGH PRESSURE...LIGHT WINDS AND
GENERALLY CLEAR SKIES WILL ALLOW TEMPERATURES TO SETTLE INTO
THE 30S TONIGHT. PORTIONS OF THE ADVISORY AREA WILL EXPERIENCE
PATCHY FROST. VALLEY LOCATIONS WILL BE PARTICULARLY VULNERABLE
TO FROST.  TEMPERATURES IN A FEW VALLEY LOCATIONS IN SOUTHEAST
OKLAHOMA COULD APPROACH FREEZING BY MONDAY MORNING.  

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.


$$
000 
WWUS74 KTSA 230940
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
440 AM CDT MON OCT 23 2006

ARZ001-002-010-011-OKZ054>059-061>063-069-231400-
/O.CON.KTSA.FZ.W.0001.000000T0000Z-061023T1400Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-PAWNEE-ROGERS-MAYES-DELAWARE-ADAIR-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...
CLAREMORE...PRYOR...JAY...STILWELL
440 AM CDT MON OCT 23 2006

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING
FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...ROGERS...
MAYES...DELAWARE...ADAIR.

TEMPERATURES GENERALLY IN THE 30 TO 35 DEGREE RANGE ACROSS
ALL OF EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS
BEFORE SUNRISE THIS MORNING...WILL RISE TO AROUND 40 DEGREE BY 9 AM.
FROST WILL BEGIN TO MELT AWAY WITH THE FIRST RAYS OF SUNLIGHT.

$$

ARZ019-020-029-OKZ049-053-060-064>068-070>076-231400-
/O.CON.KTSA.FR.Y.0002.000000T0000Z-061023T1400Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-TULSA-CREEK-
OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE-MCINTOSH-SEQUOYAH-
PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...ANTLERS...CLAYTON...HUGO...TULSA...BRISTOW...
OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...MUSKOGEE...EUFAULA...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
440 AM CDT MON OCT 23 2006

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING
FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
CRAWFORD...FRANKLIN...SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...TULSA...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...MUSKOGEE...MCINTOSH...SEQUOYAH...PITTSBURG...
HASKELL...LATIMER...LE FLORE.


$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this frost advisory went out at Oct 22, 4:17 AM CDT, 46 minutes earlier.

Area forecast discussion, Oct 22, 4:17 AM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
417 AM CDT SUN OCT 22 2006

.DISCUSSION...
CLOUDS EXIT EAST LEAVING PLENTY OF SUN FOR
TODAY.  LITTLE DIFFERENCE MAV/MET/GFE FULL
SUN TEMPS FOR THE AFTERNOON. LIGHT WIND OR
CALM CONDITIONS TONIGHT..RESULTS IN FREEZE
WARNING FOR OUR NORTHERN TIER AREA.  TEMPS
EXPECTED TO BE AROUND 30 THERE BY DAYLIGHT.
REST OF TSA FORECAST AREA..CLOSE TO  30-35
RANGE SO FROST ADVISORY POSTED.

RETURN FLOW TUESDAY BRINGS WARMER AND MORE
MOIST AIR BACK INTO REGION. SOUTHWEST FLOW
OVER MEXICO /WESTERN TEXAS LOADED WITH PWA
PROMISES RAIN LATE TUESDAY NIGHT WEDNESDAY.
WOULD NOT BE SURPRISED  TO SEE RAIN ARRIVE
6 HOURS AHEAD OF GFS SOLUTION CLOSER UKMET
AND CANADIAN GLOBAL SOLUTIONS.          GW

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   58  38  67  44 /   0   0   0   0
FSM   59  35  67  40 /   0   0   0   0
MLC   59  33  69  42 /   0   0   0   0
BVO   58  30  64  36 /   0   0   0   0
FYV   51  29  61  34 /   0   0   0   0
BYV   51  31  60  36 /   0   0   0   0
MKO   57  33  66  42 /   0   0   0   0
MIO   55  29  63  35 /   0   0   0   0
F10   58  34  67  43 /   0   0   0   0
HHW   62  35  69  44 /   0   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING FROM 1 AM MONDAY TO 9 AM MONDAY FOR OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ058-OKZ059-OKZ061-OKZ062-OKZ063-OKZ069.

     FROST ADVISORY FROM 1 AM MONDAY TO 9 AM MONDAY FOR OKZ049-OKZ053-
     OKZ060-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ070-OKZ071-
     OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FREEZE WARNING FROM 1 AM MONDAY TO 9 AM MONDAY FOR ARZ001-ARZ002-
     ARZ010-ARZ011.

     FROST ADVISORY FROM 1 AM MONDAY TO 9 AM MONDAY FOR ARZ019-ARZ020-
     ARZ029.

&&

SHORT TERM FORECASTER ID= 4
LONG TERM FORECASTER ID= 21
Hazardous weather outlook, Oct 22, 5:00 AM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 AM CDT SUN OCT 22 2006

ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 AM CDT SUN OCT 22 2006

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER EXPECTED.

DISCUSSION...
SURFACE HIGH PRESSURE WILL SETTLE INTO THE AREA TODAY AND TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE NEXT CHANCE OF RAIN FOR THE AREA WILL DEVELOP BY LATE TUESDAY
AND CONTINUE INTO WEDNESDAY AND THURSDAY AS SOUTHWESTERLY FLOW
ALOFT DEVELOPS. AT THIS TIME IT APPEARS THE ATMOSPHERE WILL REMAIN
RATHER STABLE AND A GENERAL RAIN EVENT IS EXPECTED. ANY THUNDERSTORM
ACTIVITY WOULD REMAIN VERY ISOLATED AT BEST. ANOTHER COLD FRONT WILL
THEN MOVE ACROSS THE AREA ON THURSDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 22, 5:03 AM CDTFreeze WarningTSAAdair, Craig, Delaware, Mayes, Nowata, Ottawa and 3 more28 hr

Nearby

Frost Advisories in Oklahoma, 2006Frost Advisories in Arkansas, 2006Every frost advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.